# SDR UALA2010021700613

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 68,106 hours, 19,817 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: No Test
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LATERAL TRIM ISSUE.  FAILED BLOCK 3 RUDDER WAS .2 IN TO RT.  CHECKED RIG OF RATIO CHARGER AND PCU'S.  RATIO CHANGER CHECKED GOOD BROUGHT RUDDER IN RIG BY ADJUSTING PCU'S.  RUDDER CENTERED .050 DIFF WHEN GO TO HIGH SPEED FROM LOW AND BACK.  CHECKS GOOD.  AILERON TRIM OUT OF LIMITS. ADJUSTED RT OTBD.  AILERON 2 EACH INPUTS RODS TO NEUTRAL POSITION. RT AILERON ADJUSTED 3-8" T/E UP.  INSPECTED DISTURBED COMPONENTS AND VERIFIED PROPER OPERATION.  FOUND IN AIRWORTHY CONDITION
